Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 5

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 55, Number 5 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 5 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Combinatorial homotopy. II
J. H. C. Whitehead.
Bull. Amer. Math. Soc. 55 (1949), 453-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0030760
Numbers of solutions of equations in finite fields
André Weil.
Bull. Amer. Math. Soc. 55 (1949), 497-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0029393
The February meeting in New York
T. R. Hollcroft.
Bull. Amer. Math. Soc. 55 (1949), 509-521
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The February meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 55 (1949), 522-527
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Bull. Amer. Math. Soc. 55 (1949), 534-542
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 55 (1949), 543-544
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Functional analysis and semi-groups, by Einar Hille.
Reviewer: S. Bochner
Bull. Amer. Math. Soc. 55 (1949), 528-533
Review information
Full-text PDF Free Access
American Mathematical Society